Carleman estimates for the Laplace-Beltrami equation on complex manifolds
Publications Mathématiques de l'IHÉS, Tome 25 (1965), pp. 81-130
Cet article a éte moissonné depuis la source Numdam
@article{PMIHES_1965__25__81_0,
author = {Andreotti, Aldo and Vesentini, Edoardo},
title = {Carleman estimates for the {Laplace-Beltrami} equation on complex manifolds},
journal = {Publications Math\'ematiques de l'IH\'ES},
pages = {81--130},
year = {1965},
publisher = {Institut des Hautes \'Etudes Scientifiques},
volume = {25},
mrnumber = {30 #5333},
zbl = {0138.06604},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PMIHES_1965__25__81_0/}
}
TY - JOUR AU - Andreotti, Aldo AU - Vesentini, Edoardo TI - Carleman estimates for the Laplace-Beltrami equation on complex manifolds JO - Publications Mathématiques de l'IHÉS PY - 1965 SP - 81 EP - 130 VL - 25 PB - Institut des Hautes Études Scientifiques UR - http://geodesic.mathdoc.fr/item/PMIHES_1965__25__81_0/ LA - en ID - PMIHES_1965__25__81_0 ER -
%0 Journal Article %A Andreotti, Aldo %A Vesentini, Edoardo %T Carleman estimates for the Laplace-Beltrami equation on complex manifolds %J Publications Mathématiques de l'IHÉS %D 1965 %P 81-130 %V 25 %I Institut des Hautes Études Scientifiques %U http://geodesic.mathdoc.fr/item/PMIHES_1965__25__81_0/ %G en %F PMIHES_1965__25__81_0
Andreotti, Aldo; Vesentini, Edoardo. Carleman estimates for the Laplace-Beltrami equation on complex manifolds. Publications Mathématiques de l'IHÉS, Tome 25 (1965), pp. 81-130. http://geodesic.mathdoc.fr/item/PMIHES_1965__25__81_0/
